WestminsterResearch will not be accepting deposits until 16th March 2015. This is to allow for a system upgrade and server migration.

Water quality characteristics of regulated rivers

Petts, Geoffrey E. (1986) Water quality characteristics of regulated rivers. Progress in Physical Geography, 10 (4). pp. 492-516. ISSN 0309-1333

Full text not available from this repository.

Official URL: http://dx.doi.org/10.1177/030913338601000402

Item Type:Article
Research Community:University of Westminster > Life Sciences, School of
ID Code:9143
Deposited On:17 Feb 2011 11:57
Last Modified:17 Feb 2011 11:57

Repository Staff Only: item control page